MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE DEFIBRILLATOR
Model Number D023
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) stated that their remote communicator displayed a red call doctor icon.Subsequently, troubleshooting was performed, and the communicator was power cycled, however the issue has not been resolved.The patient was referred to contact their clinic regarding the red call doctor icon.At this time, this device remains in service and there were no adverse patient effects reported.
 
Additional Manufacturer Narrative
Additional information was added to the following fields: b1: adverse event/product problem b2: outcome attributed to adverse event b5: describe event or problem field d6b: explant date h1: type of reportable event h6: impact codes.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) stated that their remote communicator displayed a red call doctor icon.Subsequently, troubleshooting was performed, and the communicator was power cycled, however the issue has not been resolved.The patient was referred to contact their clinic regarding the red call doctor icon.At this time, this device remains in service and there were no adverse patient effects reported.Additional information was received detailing that the device was explanted and replaced.

Brand Name
DYNAGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17402292
Report Number2124215-2023-39712
Device Sequence Number7493812
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public00802526533921
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/27/2017
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number245379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale